Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I haven't been on in a while... since i've beeen actually o.k with my skin since I've been on Batrim. But that's only a temporary fix i know. Anyways i was wondering if anyone had experienced at dent from a cortisone shot. I've posted before...but I rec'd a cortisone injection on March 3rd and I never rec'd one before... I just did it this time because my cyst was really big. The derm NEVER told me about the possible side effect of denting... because trust me if I knew this.. I would have never I mean never gotten it. The cyst was going away on its own and prob would have with in a week I was just impacient. But to this day i regret getting that cortisone so so much. Anyways in the begginning of April I started to notice some discoloration and slowly a dent appeared. A biiig dent... since the Derm injected the cyst 2 times. soo the dent was pretty big. Anyways... as April and May passed the dent was getting more obvious... and its right in between my eyes. Try to tell me how to hide that. It is absolutely depressing.... exspecially since my skin in finially OK to deal with. It's like I'll never be happy. The derms i've spoke with say to me that they think it will go away with time...and plump back up to normal. But obviously I'm still worried and doubt it sometimes. Anyhow I thought it was starting to look better.. but then in certain lights it doesn't and the discoloration (it's like a dark discoloration) make's it look worse. Yesterday I got restylane injected into it. I was told that restylane does not interrupt any healing that would happen on it's own. And even the lady that injected me didn't think i'd need to come back and get another injection because it should heal on it's own. Yet i'm still worrried. This is very depressing to me

Ok so enough rambling. I just want to hear lots of stories with cortisone injections and atrophy.. I want to hear other peoples stories. The restylane did plump up the dent but the discoloration is still visable soooo is there anything I can do about that. It feels kinda of gross with a filler under my skin as well. It feeels a little better today and you can't really feel it like I could yesterday.... but still weirds me out a lil. i wish i never got a cortisone shot..and was aware of the side effects. I won't be happy until this is 100% healed. So fingers crossed. 2009 has not been a good year.

ok soo any feedback would be great. I messaged Wynne so if you have anything for me as well. Thanks all<3

Share this post


Link to post
Share on other sites

the dent will go away.i had one i took a while for it to go away.I think mine took 4 months to go away but it did and i didnt think it ever would.stop looking at it give it some time it will go away.

Share this post


Link to post
Share on other sites

I've gotten a lot of injections over the years. Most have gone away but took time 6+ months.

Two of them have not gone away and it's been over a year.. if you are still young and have a good collagen in your skin chances are pretty good it will fill in over time. Try to be patient and not obsess is my best advice.

Share this post


Link to post
Share on other sites

Thanks for the feedback guys! I'll hope for the best. Any other experiences with this. Exspecially cortisone dents on the forehead... would be great! Thanks again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×